I've been taking regular adderall (adderrall) (non xr) for 10t years for ADHD. The medicine does help with the ADHD but I'm concerned with the long term effects. I know Adderall (adderrall) can cause weight loss /decrease appetite as a side effect. With the exception of the past couple of years I was able to keep my wieight down partly due to the drug. However the past 2 years or so I seem to be gaining wieight. I'm wondering if it's possible that due to long term use the drug does the reverse and slows metabolism down/cause weight gain. I don't know how this is possible but wondering if it is the cause. Any input would be appreciated.
Have you felt it has helped you as this is the main thing ,most of these drugs have side effects if it has worked for you ,perhaps you are one of the lucky ones, pur Adderal into your search engine and add weight gain,
How old are you? Your natural metabolism slows down quite abit just due to age and this begins already in your late 20's & early 30's. If it's not a huge amount of weight you have gained it may just be that.
Have you changed anything in your life since you noticed this weight gain in terms of changes to diet, less exercise?
One last thing to consider is co-morbidities. Is it just the weight gain that you have noticed or do you have any other (sometimes vague) symptoms? Thyroid problems sometimes creep up on you slowly and can cause weight gain, it did for me despite being on fairly high doses of dexedrine.
Thanks for the reply. I am in my mid 30's and have always heard that around 30 metabolism slows down. I've didn't have any problems with the weight gain until the past couple of years. It only seems to get worse.
I have changed anything in my diet except eating a bit better. I don't exercise as much as I should and this hasn't change either. When the adderall (adderrall) is in my system I can't eat and when it wears off I try to eat somethings sensible. I can't help but wonder after taking Adderall (adderrall) for many years that it somehow does the reverse on weight.
I'm not aware of any thyroid problems. I'm actually taking a low dose of thryroid medication to help with my depression.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST